MathSciNet Relay Station
MathSciNet bibliographic data
MR2911875 65L05 (26A33 34A08 45J05 65L20)
Huang, Jianfei; Tang, Yifa; Vázquez, Luis Convergence analysis of a block-by-block method for fractional differential equations. Numer. Math. Theory Methods Appl. 5 (2012), no. 2, 229–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement